# SDR CALA0000083

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FUSELAGE SKIN CORRODED WITH A PULLED RIVET AT STA 1761 BETWEEN STRINGER 45R AND 47R.  REPAIRED IAW SRM 51-71-00.
